# SDR HEEA0013555

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Malfunction
- Location: N2 Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 ROTOR NEEDLE BOUNCES.
